MAUDE Adverse Event Report: K2M, INC. DENALI SPINAL SYSTEM; PEDICLE SCREW SPINAL SYSTEM

K2M, INC. DENALI SPINAL SYSTEM; PEDICLE SCREW SPINAL SYSTEM
Catalog Number 101-10001
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Information (3190)
Date of Event 04/01/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A comprehensive investigation was immediately initiated on receipt of the complaint.The patient has not been revised and therefore the product was not returned to manufacturer for evaluation, and a thorough investigation could not be completed as no lot number has been identified/confirmed in this case.Since the set screw remains in the patient and no evaluation could be performed, the exact cause of the reported issue could not be ascertained.When more information becomes available manufacturer will file a follow-up report at that time.Remain in patient.
 
Event or Problem Description
It was reported to k2m, inc.On (b)(6) 2016 that a set screw back out occurred approximately 16 months post-op.
 
Additional Manufacturer Narrative
A comprehensive investigation was immediately initiated on receipt of the complaint.There are no plans to revise patient and therefore the product is not expected to be returned to manufacturer for evaluation.Since the set screw remains in the patient and no evaluation could be performed, the exact cause of the reported issue could not be ascertained.The screw density was below one screw per level, which may have placed more stress on the set screw and contributed to backing out.However, no root cause(s) could be determined.A general review of the manufacturing and inspection records did not reveal any contributing information/trends.Remain in patient.
 
Event or Problem Description

Brand Name
DENALI SPINAL SYSTEM
Common Device Name
PEDICLE SCREW SPINAL SYSTEM
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
MDR Report Key5756185
Report Number3004774118-2016-00041
Device Sequence Number16279119
Product Code NKB
UDI-Device Identifier10888857003842
UDI-Public10888857003842
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K153031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/01/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number101-10001
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 06/01/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/28/2016
Supplement Report FDA Received Date07/27/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1